# SDR 2006UALA00665

- Difficulty date: April 8, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 400, BS 727B, BS 827, BS 867 AND 907 FRAME CRACKED BETWEEN STRINGER 8R & 9R.  REMOVED CRACKS, FABRICATED AND INSTALLED TWO EACH ANGLE DOUBLER PER MM 53-10-84.
